Tachipirina 500 mg Paracetamol 30 Tablets

€5.75
Brand
Minsan
012745168
Quantity

WARNINGS
In rare cases of allergic reactions, administration should be suspended and appropriate treatment instituted. Use with caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate dehydrogenase, haemolytic anemia. High or prolonged doses of the product can cause alterations in the kidney and blood, even serious, therefore the administration in subjects with renal insufficiency must be carried out only if actually necessary and under direct medical supervision. In case of prolonged use it is advisable to monitor liver and kidney function and blood count. During treatment with paracetamol before taking any other drug, check that it does not contain the same active ingredient, as if paracetamol is taken in high doses, serious adverse reactions may occur. . 125 mg effervescent granules contains aspartame, is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. Maltitol: use with caution in patients with rare hereditary problems of fructose intolerance. 3.07 mmol sodium per sachet: to be taken into consideration in people with impaired renal function or who follow a low sodium diet. 500 mg effervescent granules contains aspartame, is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. Maltitol: Use with caution in patients with rare hereditary problems of fructose intolerance. 12.3 mmol sodium per sachet: to be taken into consideration in people with impaired renal function or who follow a low sodium diet.
PHARMACOTHERAPEUTIC CATEGORY
Analgesics and antipyretics, anilides.
STORAGE
Effervescent tablets and granules: no special storage precautions. Suppositories: store at a temperature not exceeding 25 degrees C.
CONTRAINDICATIONS / SECONDARY EFFECT
Hypersensitivity 'to paracetamol or to any of the listed excipients. Patients with severe haemolytic anemia (this contraindication does not refer to oral formulations of 500 mg). Severe hepatocellular insufficiency (this contraindication does not refer to oral formulations of 500 mg).
NAME
TACHIPIRINA
EXCIPIENTS
Tablets: microcrystalline cellulose, povidone, croscarmellose sodium, magnesium stearate, precipitated silica. Effervescent granules: maltitol, mannitol, sodium bicarbonate, anhydrous citric acid, citrus flavor, aspartame, docusate sodium. Suppositories: solid semisynthetic glycerides.
SIDE EFFECTS
Disorders of the blood and lymphatic system: thrombocytopenia, leukopenia, anemia, agranulocytosis. Immune system disorders: hypersensitivity reactions' (urticaria, larynx edema, angioedema, anaphylactic shock). Nervous system disorders: dizziness. Gastrointestinal disorders: gastrointestinal reaction. Hepatobiliary disorders: abnormal liver function, hepatitis. Skin and subcutaneous tissue disorders: erythema multiforme, Stevens Johnson syndrome, epidermal necrolysis, rash. Renal and urinary disorders: acute renal failure, interstitial nephritis, haematuria, anuria. Very rare cases of severe skin reactions have been reported. Report any suspected adverse reactions via the national reporting system.
PREGNANCY AND BREASTFEEDING
Although clinical studies in pregnant or lactating patients have not shown particular contraindications to the use of paracetamol nor caused unwanted effects affecting the mother or child, it is recommended to administer the product only in cases of actual necessity and under the direct control of doctor.
INDICATIONS
As antipyretic: symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia and other painful manifestations of medium entity, of various origins.
INTERACTIONS
Oral absorption of paracetamol depends on the rate of gastric emptying. Therefore, concomitant administration of drugs that slow down (e.g. anticholinergics, opioids) or increase (e.g. prokinetics) the rate of gastric emptying may result in a decrease or an increase in the bioavailability of the product, respectively. Concomitant administration of cholestyramine reduces the absorption of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can 'induce an increase in the half-life of chloramphenicol, with the risk of elevating its toxicity'. The concomitant use of paracetamol (4 g daily for at least 4 days) with oral anticoagulants may induce slight variations in INR values. In these cases, more frequent monitoring of INR values should be performed during concomitant use and after Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital , carbamazepine). The same is true in cases of alcoholism and in patients treated with zidovudine. The administration of paracetamol can interfere with the determination of uric acid (by the method of phosphotungstic acid) and with that of blood sugar (by the method of glucose-oxidase-peroxidase).
DOSAGE
For children it is essential to respect the dosage defined according to their body weight, and therefore to choose the suitable formulation. Approximate ages according to body weight are indicated by information title. In adults, the maximum oral dose is 3000 mg and rectally 4000 mg of paracetamol per day. The doctor must evaluate the need for treatments for more than 3 consecutive days. The dosage schedule in relation to body weight and route of administration is as follows. 500 mg tablets. Children weighing between 21 and 25 kg (approximately between 6 and 10 years): half tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day (3 tablets). and 40 kg (approximately between 8 and 13 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Children weighing more than 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In the case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours. Effervescent granules of 500 mg in sachets. Dissolve the effervescent granules in a glass of water. Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Boys weighed between 41 and 50 kg (approximately between 12 and 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Children weighing more than 50 kg (approximately over 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adults: 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of pain or high fever, 2 sachets of 500 mg to be repeated if necessary after not less than 4 hours. Effervescent granules of 125 mg in sachets. Dissolve the effervescent granules in a glass of water. Children weighing between 7 and 10 kg (approximately between 6 and 18 months): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Children weighing between 11 and 12 kg (approximately between 18 and 24 months): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Children weighing between 13 and 20 kg (approximately between 2 and 7 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Children weighing between 21 and 25 kg (approximately between 6 and 10 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Suppositories Infants of 62.5 mg. Children weighing between 3.2 and 5 kg (approximately between birth and 3 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. 125 mg Early Childhood Suppositories. Children weighing between 6 and 7 kg (approximately between 3 and 6 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Children weighing between 7 and 10 kg (approximately between 6 and 18 months): 1 suppository at a time, to be repeated if necessary after 4 - 6 hours, without exceeding 5 administrations per day. Children weighing between 11 and 12 kg (approximately between 18 and 24 months): 1 suppository at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Suppositories Children of 250 mg. Children weighing between 11 and 12 kg (approximately between 18 and 24 months): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 13 and 20 kg (approximately between 2 and 7 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Suppositories Children of 500 mg. Children weighing between 21 and 25kg (approximately between 6 and 10 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Adult suppositories of 1000 mg. Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing more than 50 kg (approximately over 15 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Adults: 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Renal insufficiency: In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between dosing should be at least 8 hours.
ACTIVE PRINCIPLES
Paracetamol.
Angelini
012745168
124 Items

Specific References

chat Comments (0)
No customer reviews for the moment.

Tachipirina 500 mg...

€5.75